# SDR 2012F00135

- Difficulty date: July 13, 2012
- Submitted: July 14, 2012
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,036 hours, 40,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND L1 DOOR EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY BATTERY PACK IAW MM 33-53-00.  OPS NORMAL.
